# SDR DALA2023032702348

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 10,339 hours, 1,264 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknonwn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 AF SHUTDOWN 3L:3R SLIDES WOULD NOT DISARM; ECAM SHOWED ARMED W/ LEVERS PHYSICALLY DISARMED. CORRECTIVE ACTION: PERFORMED OPS CHECK OF DOORS 3L AND 3R. CHECKS GOOD. (4823818)
